Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Leg swelling, depression. Taking torvate 500. History of uric acid, high BP, sleeping problems. Symptoms side effect of medication?

hi,may i know the side effect of torvate 500.taking from last 7 to years. paitient of high B.P., URIC ACID ,SLEEPING PROBLEM,DEPRATION.LATUST REPORT- SINUS BRADYCARDIA .DONT KNOW ABOUT THIS.TAKING-TORVATE 500-TWICE DAILY.AMLOPRESS AT-ONCE DAILY,ZYLORIC 100-ONCE,ECOSPRIN 75-ONCE AT NIGHT,TRAPEX 2-ONCE.LAST FEW MONTHS SOME TIME HAVING SWELLING IN LEG.CAN U SUGGEST WHAT TO DO.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Drug/Medication
Medical Topics
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

Torvate (sodium valproate) is a safe and effective medication, used in treating migraine, epilepsy and mood disorders.

The common side effects include weight gain, tremors (shivering) of hands and hair loss. In very rare cases, it can lead to liver damage.

Swelling in your leg is most likely due to Amlopress (Amlodipine), the medicine for high BP.

Wishing you good health,
Dr Sudhir Kumar MD DM
drsudhirkumar@yahoo.com
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor